# SDR FDEA201508072512

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 369 hours, 32,567 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Misrouted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING VERY STIFF & REQUIRES CONSTANT RT PRESS TO STAY STRAIGHT.  WHEN  STEERING WITH THE TILLER & ANY OTHER DEMAND ON HYD SYS IS USED STEERING FAILS COMPLETELY.  REMOVED NLG WW ACCESS COVER 115 AL.  REMOVED LT NLG TRUNNION PIN CABLE FAIRLEAD ASSEMBLY.  DURING TROUBLESHOOTING OF NLG STEERING SYS, DISCOVERED CABLE NG PPB INCORRECTLY ROUTED INSIDE THE LT NLG TRUNNION PIN IAW MM 32-21-12-4 & 32-51-00-5-3. 
CORRECTLY REROUTED CABLES NGPPA AND NGPPB THROUGH NLG LEFT TRUNNION PIN. REINSTALLED NLG LEFT TRUNNION PIN FAIRLEAD ASSY.  LUBRICATED NOSE WHEEL STEERING SYSTEM.  PERFORMED NOSE WHEEL STEERING SYSTEM RIGGING, AND ADJUSTMENT /TEST.  REINSTALLED NLG WHEEL WELL PANEL 115AL REF:: 32-51-00-5-3, 32-21-12-4, 12-21-12-3.  PERFORMED TAXI TEST REF:B757.  NOSE WHEEL STEERING SYSTEM CHECKS NORMAL.
